# SDR C2XA03CL156

- Difficulty date: August 30, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145ER
- Aircraft serial: 145049
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT NR 2115 THE CREW REPORTED TWO EMERGENCY AISLE LIGHTS OUT OF SERVICE.  MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL TEST OF AISLE PATH EMERGENCY LIGHTS OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
